American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(42B35) AND publication=(tran)
Sort order: Date
Format: Standard display

  
Results: 1 to 28 of 28 found      Go to page: 1

[1] David Cruz-Uribe, SFO and Li-An Daniel Wang. Extrapolation and weighted norm inequalities in the variable Lebesgue spaces. Trans. Amer. Math. Soc.
Abstract, references, and article information   
View Article: PDF

[2] Jun Cao, Der-Chen Chang, Dachun Yang and Sibei Yang. Riesz transform characterizations of Musielak-Orlicz-Hardy spaces. Trans. Amer. Math. Soc. 368 (2016) 6979-7018.
Abstract, references, and article information   
View Article: PDF

[3] Wei Ding and Guozhen Lu. Duality of multi-parameter Triebel-Lizorkin spaces associated with the composition of two singular integral operators. Trans. Amer. Math. Soc. 368 (2016) 7119-7152.
Abstract, references, and article information   
View Article: PDF

[4] Paata Ivanisvili, Nikolay N. Osipov, Dmitriy M. Stolyarov, Vasily I. Vasyunin and Pavel B. Zatitskiy. Bellman function for extremal problems in BMO. Trans. Amer. Math. Soc. 368 (2016) 3415-3468.
Abstract, references, and article information   
View Article: PDF

[5] Chin-Cheng Lin. Boundedness of Monge-Amp\`ere singular integral operators acting on Hardy spaces and their duals. Trans. Amer. Math. Soc. 368 (2016) 3075-3104.
Abstract, references, and article information   
View Article: PDF

[6] Paul Hagelstein, Teresa Luque and Ioannis Parissis. Tauberian conditions, Muckenhoupt weights, and differentiation properties of weighted bases. Trans. Amer. Math. Soc. 367 (2015) 7999-8032.
Abstract, references, and article information   
View Article: PDF

[7] Yiyu Liang and Dachun Yang. Intrinsic square function characterizations of Musielak-Orlicz Hardy spaces. Trans. Amer. Math. Soc. 367 (2015) 3225-3256.
Abstract, references, and article information   
View Article: PDF

[8] Yuan Zhou. Fractional Sobolev extension and imbedding. Trans. Amer. Math. Soc. 367 (2015) 959-979.
Abstract, references, and article information   
View Article: PDF

[9] Ahmed I. Zayed. Chromatic expansions in function spaces. Trans. Amer. Math. Soc. 366 (2014) 4097-4125.
Abstract, references, and article information   
View Article: PDF

[10] Jun Cao, Der-Chen Chang, Dachun Yang and Sibei Yang. Weighted local Orlicz-Hardy spaces on domains and their applications in inhomogeneous Dirichlet and Neumann problems. Trans. Amer. Math. Soc. 365 (2013) 4729-4809.
Abstract, references, and article information   
View Article: PDF

[11] Karlheinz Gröchenig and Joachim Toft. The range of localization operators and lifting theorems for modulation and Bargmann-Fock spaces. Trans. Amer. Math. Soc. 365 (2013) 4475-4496.
Abstract, references, and article information   
View Article: PDF

[12] Luong Dang Ky. Bilinear decompositions and commutators of singular integral operators. Trans. Amer. Math. Soc. 365 (2013) 2931-2958.
Abstract, references, and article information   
View Article: PDF

[13] Yongsheng Han, Ji Li and Guozhen Lu. Multiparameter Hardy space theory on Carnot-Carath\'{e}odory spaces and product spaces of homogeneous type. Trans. Amer. Math. Soc. 365 (2013) 319-360.
Abstract, references, and article information   
View Article: PDF

[14] David R. Adams and Jie Xiao. Regularity of Morrey commutators. Trans. Amer. Math. Soc. 364 (2012) 4801-4818.
Abstract, references, and article information   
View Article: PDF

[15] María J. Carro and Salvador Rodríguez-López. On restriction of maximal multipliers in weighted settings. Trans. Amer. Math. Soc. 364 (2012) 2241-2260.
Abstract, references, and article information   
View Article: PDF

[16] Yoshihiro Sawano, Satoko Sugano and Hitoshi Tanaka. Generalized fractional integral operators and fractional maximal operators in the framework of Morrey spaces. Trans. Amer. Math. Soc. 363 (2011) 6481-6503. MR 2833565.
Abstract, references, and article information   
View Article: PDF

[17] L. Slavin and V. Vasyunin. Sharp results in the integral-form John–Nirenberg inequality. Trans. Amer. Math. Soc. 363 (2011) 4135-4169. MR 2792983.
Abstract, references, and article information   
View Article: PDF

[18] Dachun Yang and Yuan Zhou. Localized Hardy spaces $H^{1}$ related to admissible functions on RD-spaces and applications to Schrödinger operators. Trans. Amer. Math. Soc. 363 (2011) 1197-1239. MR 2737263.
Abstract, references, and article information   
View Article: PDF

[19] Alex Iosevich, Hadi Jorati and Izabella Łaba. Geometric incidence theorems via Fourier analysis. Trans. Amer. Math. Soc. 361 (2009) 6595-6611. MR 2538607.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[20] D. Cruz-Uribe SFO and A. Fiorenza. $L\log L$ results for the maximal operator in variable $L^p$ spaces. Trans. Amer. Math. Soc. 361 (2009) 2631-2647. MR 2471932.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[21] Lixin Yan. Classes of Hardy spaces associated with operators, duality theorem and applications. Trans. Amer. Math. Soc. 360 (2008) 4383-4408. MR 2395177.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[22] Donggao Deng, Yongsheng Han and Dachun Yang. Besov spaces with non-doubling measures. Trans. Amer. Math. Soc. 358 (2006) 2965-3001. MR 2216255.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[23] M. Zähle. Harmonic calculus on fractals---A measure geometric approach II. Trans. Amer. Math. Soc. 357 (2005) 3407-3423. MR 2146630.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[24] Marcin Bownik and Kwok-Pun Ho. Atomic and molecular decompositions of anisotropic Triebel-Lizorkin spaces. Trans. Amer. Math. Soc. 358 (2006) 1469-1510. MR 2186983.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[25] Borislav Karaivanov, Pencho Petrushev and Robert C. Sharpley. Algorithms for nonlinear piecewise polynomial approximation: Theoretical aspects. Trans. Amer. Math. Soc. 355 (2003) 2585-2631. MR 1975391.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[26] Anna L. Mazzucato. Besov-Morrey spaces: Function space theory and applications to non-linear PDE. Trans. Amer. Math. Soc. 355 (2003) 1297-1364. MR 1946395.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[27] Svetlana Roudenko. Matrix-weighted Besov spaces. Trans. Amer. Math. Soc. 355 (2003) 273-314. MR 1928089.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[28] J. E. Colliander, J.-M. Delort, C. E. Kenig and G. Staffilani. Bilinear estimates and applications to 2d NLS. Trans. Amer. Math. Soc. 353 (2001) 3307-3325. MR 1828607.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 28 of 28 found      Go to page: 1


Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia